# SDR F3LA2023082300133

- Difficulty date: August 12, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N720FR
- Make and model: Airbus A321-211
- Aircraft serial: 07852
- Aircraft time: 17,770 hours, 7,666 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REFERENCE NR 5001257113-0030. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. DURING INSOECTIONS FOUND R/H SHEAR PLATE FR69-70 CRACKED REQUIRES REPLACEMENT AS PER SRM 51-72-11-911-001 REV. 146.   R/H SHEAR PLATE WAS REPLACED AS PER SRM 51-72-11-911-001 REV. 146 MX ACTION IS ACCEPTABLE.
